Translator Disclaimer
September 2020 On bronze Riemannian structures
Rabia Cakan Akpinar
Tbilisi Math. J. 13(3): 161-169 (September 2020). DOI: 10.32513/tbilisi/1601344906

Abstract

The paper is devote to the study of bronze Riemannian structures. An integrability condition and curvature for bronze Riemannian structure are investigated via the Tachibana operator which is applied to pure tensor fields. After twin bronze Riemannian metric is studied. Examples of bronze structures are given.

Citation

Download Citation

Rabia Cakan Akpinar. "On bronze Riemannian structures." Tbilisi Math. J. 13 (3) 161 - 169, September 2020. https://doi.org/10.32513/tbilisi/1601344906

Information

Received: 10 March 2020; Accepted: 15 August 2020; Published: September 2020
First available in Project Euclid: 29 September 2020

MathSciNet: MR4154842
Digital Object Identifier: 10.32513/tbilisi/1601344906

Subjects:
Primary: 53C15
Secondary: 53C25

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 3 • September 2020
Back to Top